# SDR AALA20111214LAX01

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 91,317 hours, 18,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY EVACUATION LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER AND BATTERY PACK M736 AND OPERATIONAL CHECK IS NORMAL PER AMM 33-51-07.
